Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shesadreamer1

I am going crazy

I don't know what is going wrong... I went down to putting 5 % BP on my face instead of 10% in order to decrease the flaking and dryness. It did decrease them a little. I am also using Aveeno moisturizer. But ever since friday, I have been waking up with zits everywhere... On my chin ( WHICH I NEVER GET) on my forehead, and on my cheek, it looks horrible... Am i allergic to something? I have been on both these things since mid July now so I dont know what would be going on. I NEED SERIOUS HELP....any help.

thanks....

-losing all hope

Share this post


Link to post
Share on other sites

Any changes in your diet, the weather, makeup products, anything at all? An illness, perhaps? Even a cold can make the skin more susceptible to problems.

What type of soap or cleanser are you using? What else is part of your regimen?

Allergies or sensitivities can develop, you may need to change your moisturizer. BP as an allergy would involve blistering and extreme redness, so it does not sound like a BP allergy, but it could be a reaction to the moisturizer. Some people do react to some moisturizers even when they've been using them a while. :(

Have you been using the BP all over? It's best all over rather than as a spot treatment. The decrease in strength could have been enough to make your skin decide to break out a bit.

Share this post


Link to post
Share on other sites

never lose hope with this condition.

all acne is treatable with or without oral medication. Try to get clear about that first.

...sounds like you need to go see a professional to get you moving in the right direction....

Share this post


Link to post
Share on other sites
I don't know what is going wrong... I went down to putting 5 % BP on my face instead of 10% in order to decrease the flaking and dryness. It did decrease them a little. I am also using Aveeno moisturizer. But ever since friday, I have been waking up with zits everywhere... On my chin ( WHICH I NEVER GET) on my forehead, and on my cheek, it looks horrible... Am i allergic to something? I have been on both these things since mid July now so I dont know what would be going on. I NEED SERIOUS HELP....any help.

thanks....

-losing all hope

Which brand of BP are you using? Some formulations are better than others.

Share this post


Link to post
Share on other sites
I don't know what is going wrong... I went down to putting 5 % BP on my face instead of 10% in order to decrease the flaking and dryness. It did decrease them a little. I am also using Aveeno moisturizer. But ever since friday, I have been waking up with zits everywhere... On my chin ( WHICH I NEVER GET) on my forehead, and on my cheek, it looks horrible... Am i allergic to something? I have been on both these things since mid July now so I dont know what would be going on. I NEED SERIOUS HELP....any help.

thanks....

-losing all hope

Which brand of BP are you using? Some formulations are better than others.

My dermatologist has prescribed me "Hydroalcoholic Base BP 5% Acne Gel" It contains 5% BP, 12% alcohol, magnesium aluminum silicate, hypromellose, citric acid, disodium lauryl sulfosuccinate and purified water.... What do you think about those ingredients?

Share this post


Link to post
Share on other sites
I don't know what is going wrong... I went down to putting 5 % BP on my face instead of 10% in order to decrease the flaking and dryness. It did decrease them a little. I am also using Aveeno moisturizer. But ever since friday, I have been waking up with zits everywhere... On my chin ( WHICH I NEVER GET) on my forehead, and on my cheek, it looks horrible... Am i allergic to something? I have been on both these things since mid July now so I dont know what would be going on. I NEED SERIOUS HELP....any help.

thanks....

-losing all hope

Which brand of BP are you using? Some formulations are better than others.

My dermatologist has prescribed me "Hydroalcoholic Base BP 5% Acne Gel" It contains 5% BP, 12% alcohol, magnesium aluminum silicate, hypromellose, citric acid, disodium lauryl sulfosuccinate and purified water.... What do you think about those ingredients?

Those look ok. I think most of the prescription BP's are. Its just a few of the OTC products that are problematic.

Share this post


Link to post
Share on other sites
Any changes in your diet, the weather, makeup products, anything at all? An illness, perhaps? Even a cold can make the skin more susceptible to problems.

What type of soap or cleanser are you using? What else is part of your regimen?

Allergies or sensitivities can develop, you may need to change your moisturizer. BP as an allergy would involve blistering and extreme redness, so it does not sound like a BP allergy, but it could be a reaction to the moisturizer. Some people do react to some moisturizers even when they've been using them a while. :(

Have you been using the BP all over? It's best all over rather than as a spot treatment. The decrease in strength could have been enough to make your skin decide to break out a bit.

I am using Purpose Cleanser.

And yes, i do use BP all over.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×